liu.seSearch for publications in DiVA
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
ON THE LONGEST RUNS IN MARKOV CHAINS
Linköpings universitet, Matematiska institutionen, Matematisk statistik. Linköpings universitet, Tekniska fakulteten.
Linköpings universitet, Matematiska institutionen, Matematisk statistik. Linköpings universitet, Tekniska fakulteten.
2018 (engelsk)Inngår i: Probability and Mathematical Statistics, ISSN 0208-4147, Vol. 38, nr 2, s. 407-428Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

In the first n steps of a two-state (success and failure) Markov chain, the longest success run L(n) has been attracting considerable attention due to its various applications. In this paper, we study L(n) in terms of its two closely connected properties: moment generating function and large deviations. This study generalizes several existing results in the literature, and also finds an application in statistical inference. Our method on the moment generating function is based on a global estimate of the cumulative distribution function of L(n) proposed in this paper, and the proofs of the large deviations include the Gartner-Ellis theorem and the moment generating function.

sted, utgiver, år, opplag, sider
WYDAWNICTWO UNIWERSYTETU WROCLAWSKIEGO , 2018. Vol. 38, nr 2, s. 407-428
Emneord [en]
Longest run; moment generating function; large deviation principle; Markov chain
HSV kategori
Identifikatorer
URN: urn:nbn:se:liu:diva-154770DOI: 10.19195/0208-4147.38.2.8ISI: 000456711200008OAI: oai:DiVA.org:liu-154770DiVA, id: diva2:1291702
Tilgjengelig fra: 2019-02-26 Laget: 2019-02-26 Sist oppdatert: 2019-02-26

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Søk i DiVA

Av forfatter/redaktør
Liu, ZhenxiaYang, Xiangfeng
Av organisasjonen
I samme tidsskrift
Probability and Mathematical Statistics

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 17 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf